Dynasty: A Simple Stochastic Growth Model
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Roger E. A. Farmer, 1990.
The Quarterly Journal of Economics,
Oxford University Press, vol. 105(1), pages 43-60.
- Blanchard, Olivier J, 1985.
"Debt, Deficits, and Finite Horizons,"
Journal of Political Economy,
University of Chicago Press, vol. 93(2), pages 223-47, April.
- Futia, Carl A, 1982. "Invariant Distributions and the Limiting Behavior of Markovian Economic Models," Econometrica, Econometric Society, vol. 50(2), pages 377-408, March.
When requesting a correction, please mention this item's handle: RePEc:cla:uclawp:598. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tim Kwok)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.